# SDR DHL2001806507

- Difficulty date: March 8, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR SUPPORT ANGLE CRACKED 1 INCH AT STA. 120 L-33RH.PERFORMED STOP HOLE,FABRICATED REINFORCING ANGLE AND INSTALLED IAW.SRM 53-20-0 FIG.1B STATUS CLOSED
